Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the dosage of stamlo 5 mg medicine?

Answered by
Dr.
Dr. Muhammad Ishfaq Habib

General & Family Physician

Practicing since :2010

Answered : 662 Questions

default
Posted on Thu, 15 Nov 2012 in Medicines and Side Effects
Question: I have been taking Stamlo ( Amlodipine) 5 mg once in the morning at 9 am. I feel the effect wears of by early morning and I feel groggy and some time my pressure is high when I get up for some 30 minutes (140/95).

Is it better for me to take Stamlo 2.5 mg twice a day (morning and evening) ?

XXXXXXX
doctor
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Hi

Thanks for the query

Amlodipiine is a long acting calcium channel blocking agent that have a half life more than 24 hours, which has reported approximately upto 33 hours. so the dose should be taken once a 24 hours that is do not will have any beneficial effect if you take it twice day.

If your blood is not controlled with current dose then in that case the dose can be increased upto 10 mg once daily but if you do not want to increase the dose or if the blood pressure is not controlled with the current dose, another drug preferably from the angiotensin receptor blockers or ACE inhibitor can be added.

If you still have some queries, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,   ,  
Medical Topics

Recent questions on  NTC

doctor1 MD

I have had Papulations since about 4am it is now 4pm.... it is like a beat a skip and flutters... I am 60 years old black female with High blood pressure on amlodipine besylate,5mg, enalapril 20mg and htz 25 triamterene37 5 mg and vytorian 10/20, I hve seen heart specialist last year and had a stress test every thing was fine., but I continue to get these every now and then this is the longest usually i take baby asprin and it goes away not today

doctor1 MD

My husband found out his blood pressure was 193/136 when he needed stiches. We went to the dr the next day and his dr took blood and urine and sent him for an ultrasound on his one kidney. Dr states has low potassium and protein in urine. His bp has been that high for almost 2 weeks and all they have done is given him atenolol now 100mg and amlodipine besylate 2.5mg to lower it. I am concerned for his kidney. At 5pm tonight he took his bp again and it was 160/120. Do you think we should go to the hospital?

doctor1 MD

husband has blood in his urine, just started on a new RX 12/22, just started RX Amlodipine Besylate 5mg for weak heart . He is recovering from a W/C accident with 8 broken ribs and blood clots. He has BPH & Gastroentrologist told him not to strain himself. He just worked out in the yard blowing leaves for several hours. He does have severe back pain from his accident. Has had 3 CT scans, nobody ever said there was a kidney problem. He had 9 polyps removed at colonoscopy 7/29/10. Prostate problem on Hold. Otherwise, 66 yrs old, 6 1 , 220#, healthy looking, but on chlosterol, Tricycerides, Reflux, Water pill, Too late now to call Dr. tonite, what do you think: He is on Cumadin for the blood clots, does not take aspirin.

doctor1 MD

My Dad is 75 years old and has been taking hydrochlorathiazide and amylodipine (Norvasc - 10 mg) for some time. Then at night he takes doxzosin and zolipedem (because he s not sleeping). His blood pressure is really low and he s been feeling lightheaded. Any suggestions?

doctor1 MD

HI, I recently had a heart procedure (November 7), called Oblation. Prior to this procedure I was on a high blood pressure medication called Amlodopine which worked fine in keeping my blood pressure in tow. After 5 years of headaches and muscle...

doctor1 MD

I had a total knee replacement about two years ago and had a bad experience with sickness after surgery thus i was not able to do physical therapy for about thirty days consequently i have very limited movement about thirty degrees, can this...

doctor1 MD

Hi, I take Simvastation, Amlodipine Besylate, and Omeprazole . I have been on them for about 2 years. I am 58 years old and have had erection and ejaculation problems during the same time frame which have gotten worst over the last 6 months. I...